# SDR 97ZZZX1814

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55MG
- Make and model: Beech B90
- Aircraft serial: LJ391
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Cables
- Part number: 1235Y004
- Condition: Failed
- Location: Te Flaps
- Part time: 1,093 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT FLAP FLEX CABLES FAILED WHEN FLAPS SELECTED TO 60, SPLIT FLAP CONDITION OCCURRED, LT FLAPS WENT TO FULL EXTENSION, RT OTBD WENT TO APPROX 30, RT INBD STAYED IN FULL UP POSITION.  CABLES FAILED AT DRIVE ENDS AT TRANSMISSION, SWAGES FAILED, AND ENDS WERE FOUND LOOSE WHEN PLACED IN A VICE AND CABLES TWISTED WITH VICE GRIPS.  AS A RESULT OF RT INBD STAYING UP, FLAPS WOULD NOT RETRACT WHEN SELECTED UP.  FLAP MOTOR BURNED OUT AND CIRCUIT BREAKER TRIPPED.  A SUCCESSFUL LANDING MADE USING AILERONS AND DIFFERENTIAL POWER.
